# SDR 2004FA0000177

- Difficulty date: October 8, 2003
- Submitted: February 11, 2004
- Operation: General aviation
- Aircraft: N502SE
- Make and model: Beech C90
- Aircraft serial: LJ740
- Engine: Pwa PT6A60A
- Propeller: Mcauly 4HFR34C762
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 901100132
- Condition: Cracked
- Location: Rt Wing
- Part time: 10,138 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF AD, INSPECTION, A CRACK WAS DISCOVERED IN THE LOWER WING SPAR CAP.
